# SDR FDEA201111305083

- Difficulty date: November 30, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 25,454 hours, 13,222 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5361117120200
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FORWARD FUSELAGE RT LOWER SKIN FOUND WITH LIGHTNING STRIKE.  REPAIR CARRIED OUT IAW SRM 51-40-41 REV 21. REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100, REV 113.
